# SDR 2002F00028

- Difficulty date: November 10, 2001
- Submitted: January 18, 2002
- Operation: Air carrier
- Aircraft: N203AV
- Make and model: Boeing 727259
- Aircraft serial: 22474
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Part number: 700842A
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING CLIMB, NR 2 AND NR 3 GEN LOW OIL PRESSURE LIGHTS COMES ON DRAINED OIL AND REPLACED FILTER ON NR 3 ENGINE.  OPS CHECK GOOD PER MM 24-10 PLACED NR 2 ENG CSD ON MEL.  AIRCRAFT RETURNED TO SERVICE.  (M)
